# SDR CHQA201100302

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 25,537 hours, 20,723 cycles
- Engine: Allsn AE3007A
- Engine time: 12,408 hours, 11,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C00267
- Condition: Discharged
- Location: Cabin
- Part time: 7,628 hours, 6,548 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EXTERNAL OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER FOUR EMERGENCY BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
